I was diagnosed with Cerebral Vasculitis in March 2008 and having had the usual steroid and immunosuppresant treatment, I have slowly improved. Last summer I started a final reduction of steroids and I took my last steroid on 9th Oct 2011. What I have experienced during this process of reduction and since finishing in Oct, is that I have had a series of inflammatory incidents primarily affecting my elbow, shoulder, knee and I now have tendonitis in my left thumb which is very painful. Both have required physiotherapy but the tendonitis has not really improved despite taking an additional anti-inflammatory drug. The Dr says they are totally unrelated to the CV or coming off steroids. Before I get in touch with my consultant though I am wondering if anyone else has had similar or other unusual reactions to coming off steroids?.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.